MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY - HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR

EDWARDS LIFESCIENCES, PR FOGARTY - HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR
Model Number HYDRA86
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.No product was returned for evaluation.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.As part of the manufacturing process the units go through insert inspection process.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, these hydrajaw clamp inserts were falling off.There was no allegation of patient injury.The inserts were not available for evaluation.

Brand Name
FOGARTY - HYDRAGRIP SURGICAL CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key19728061
Report Number2015691-2024-05302
Device Sequence Number20880680
Product Code DXC
UDI-Device Identifier00690103044652
UDI-Public(01)00690103044652(17)270321(11)240321(10)65694392
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYDRA86
Device Lot Number65694392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown